# SDR ASAA0380627

- Difficulty date: October 11, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 5930649503
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 15K CHECK, LT ENGINE UPPER COWL IS CRACKED.  REPAIRED PER EA 7110-01208 AND SRM 54-06.  (M)
